# SDR TAMF20220914026

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 36,475 hours, 11,358 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,066 hours, 10,182 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: F53132110000
- Part serial: RADTA3613
- Condition: Perforated
- Location: Zone 100
- Part time: 23,897 hours, 6,756 cycles
- Component: Weather Radar A, Collins
- Component part number: 6225137601
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB PHASE, A BIRD STRIKE IN THE NOSE RADOME WAS PRESENTED. DURING INSPECTION THE NOSE RADOME AND THE WEATHER RADAR ANTENNA WAS FOUND DAMAGED.
THE NOSE RADOME AND THE WEATHER RADAR ANTENNA WERE REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AMM 34-41-11-000-801-A, AMM 34-41-11-400-801-A, AMM 53-15-11-000-801-A AND AMM 53-15-11-400-801-A.
COMPONENTS IDENTIFICATION:
• RADOME PN: F53132110000 (SNOFF/ RADTA3613, SN ON/ RADTA3567)
• WR ANTENNA PN: 622-5137-601 (SN OFF/ 40N703, SN ON/ 1X30B)
• WR ANTENNA DRIVE PN: 622-5136-801 (SN OFF/ 40L23V, SN ON/ 428XRD)
